Description
Basic Care Aller-Ease relieves both indoor and outdoor allergy symptoms in adults and children 12 years of age and older. One dose of Basic Care Aller-Ease works for up to 24 hours to relieve symptoms caused by allergens. The active ingredient is Fexofenadine hydrochloride 180 mg, an antihistamine. This product is a non-drowsy allergy medicine for temporary relief of runny nose; sneezing; itchy, watery eyes; itching of the nose or throat. Compare to Allegra Allergy active ingredient. Made in Czech Republic.
Amazon Basic Care Aller-Ease, Fexofenadine Hydrochloride Tablets, 180 mg, Antihistamine for Allergy Relief, Non-Drowsy, 150 Count
Price is below average
Current Price
$29.99
Average
$34.86
Min Price
$27.34
Max Price
$49.93
Price dynamics
14%
Description
Basic Care Aller-Ease relieves both indoor and outdoor allergy symptoms in adults and children 12 years of age and older. One dose of Basic Care Aller-Ease works for up to 24 hours to relieve symptoms caused by allergens. The active ingredient is Fexofenadine hydrochloride 180 mg, an antihistamine. This product is a non-drowsy allergy medicine for temporary relief of runny nose; sneezing; itchy, watery eyes; itching of the nose or throat. Compare to Allegra Allergy active ingredient. Made in Czech Republic.
Price will be lower
in next 2 weeks
in next 2 weeks
According to the data, price will be lower in next two weeks, so not waste your money and track better price!
Similar products